Alert archive / Oregon / Wind Advisories in 2010

Wind Advisory 39, NWS Medford, OR

December 13, 2010Siskiyou County, California; Klamath County, Lake County, Oregon

NWS Medford, OR issued this wind advisory at Dec 13, 2010, 4:33 AM PST for Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at Dec 14, 2010, 1:00 AM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2010, 4:33 AM PST (12:33 UTC)
In effect from
Dec 14, 2010, 1:00 AM PST
Expired
Dec 14, 2010, 2:01 PM PST
In force
13 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 103 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2010-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2010-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WWUS76 KMFR 131233
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
433 AM PST MON DEC 13 2010

ORZ030-131345-
/O.CAN.KMFR.HW.A.0020.101214T0600Z-101215T0000Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
433 AM PST MON DEC 13 2010

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WATCH. WINDS WILL BE GUSTY LATE TONIGHT INTO TUESDAY BUT ARE NOT
EXPECTED TO REACH WARNING CRITERIA IN NORTHERN AND EASTERN KLAMATH
COUNTY AND WESTERN LAKE COUNTY.


$$

CAZ085-ORZ031-132045-
/O.UPG.KMFR.HW.A.0020.101214T0600Z-101215T0000Z/
/O.NEW.KMFR.HW.W.0034.101214T0900Z-101215T0000Z/
MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW
433 AM PST MON DEC 13 2010

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING: SOUTHWEST WINDS WILL INCREASE LATE TONIGHT...PEAK LATE
  TUESDAY MORNING INTO TUESDAY AFTERNOON...AND THEN DIMINISH
  TUESDAY EVENING.

* WINDS: SOUTHWEST WINDS 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.

* IMPACTS: DRIVING ON ROUTE 31 FROM PAISLEY TO SILVER LAKE COULD
  BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. STRONGEST WINDS ARE
  EXPECTED ON THE RIDGELINES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-132045-
/O.NEW.KMFR.WI.Y.0039.101214T0900Z-101214T1800Z/
CENTRAL SISKIYOU COUNTY-
433 AM PST MON DEC 13 2010

...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY. 

* TIMING: A BRIEF 9 HOUR PERIOD OF GUSTY WINDS ARE EXPECTED FROM
  LATE TONIGHT THROUGH TUESDAY MORNING.

* WINDS: SOUTHEAST WINDS OF 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED.

* IMPACTS: INTERSTATE 5 FROM WEED TO YREKA WILL BE AFFECTED BY
  GUSTY SOUTHEAST WINDS. DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SK
3 follow-up statements
624 
WWUS76 KMFR 132048
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1248 PM PST MON DEC 13 2010

CAZ085-ORZ031-141215-
/O.CON.KMFR.HW.W.0034.101214T0900Z-101215T0000Z/
MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW
1248 PM PST MON DEC 13 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM PST
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 4 PM PST
TUESDAY. 

* TIMING: SOUTHWEST WINDS WILL INCREASE LATE TONIGHT...PEAK LATE 
  TUESDAY MORNING INTO TUESDAY AFTERNOON...AND THEN DIMINISH 
  TUESDAY EVENING. 

* WINDS: SOUTHWEST WINDS 40 MPH WITH GUSTS TO 60 MPH ARE 
  POSSIBLE.

* IMPACTS: DRIVING ON ROUTE 31 FROM PAISLEY TO SILVER LAKE COULD 
  BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. STRONGEST WINDS 
  ARE EXPECTED ON THE RIDGELINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ030-141215-
/O.EXB.KMFR.WI.Y.0039.101214T0900Z-101215T0000Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
1248 PM PST MON DEC 13 2010

...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY. 

* TIMING: SOUTHWEST WINDS INCREASE LATE TONIGHT AND WILL PEAK IN
  INTENSITY BETWEEN 4 AM PST AND 1 PM PST TUESDAY.

* WINDS: SOUTHWEST WINDS OF 35 MPH WITH GUSTS TO 50 MPH ARE
  EXPECTED. THE STRONGEST WINDS ARE EXPECTED ON THE RIDGELINES.

* IMPACTS: HIGHWAYS 140 EAST OF BLY...HIGHWAY 97 AND HIGHWAY 31
  WILL BE IMPACTED. DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ081-141215-
/O.CON.KMFR.WI.Y.0039.101214T0900Z-101214T1800Z/
CENTRAL SISKIYOU COUNTY-
1248 PM PST MON DEC 13 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM PST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM PST TUESDAY.

* TIMING: A BRIEF 9 HOUR PERIOD OF GUSTY WINDS ARE EXPECTED FROM 
  LATE TONIGHT THROUGH TUESDAY MORNING. 

* WINDS: SOUTHEAST WINDS OF 35 MPH WITH GUSTS TO 50 MPH ARE 
  EXPECTED.

* IMPACTS: INTERSTATE 5 FROM WEED TO YREKA WILL BE AFFECTED BY 
  GUSTY SOUTHEAST WINDS. DRIVING WILL BECOME DIFFICULT FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

PETRUCELLI
095 
WWUS76 KMFR 141029
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
229 AM PST TUE DEC 14 2010

CAZ085-ORZ031-150000-
/O.CON.KMFR.HW.W.0034.000000T0000Z-101215T0000Z/
MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW
229 AM PST TUE DEC 14 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* TIMING: SOUTHWEST WINDS WILL INCREASE THIS MORNING THROUGH THIS
  AFTERNOON THEN DIMINISH THIS EVENING.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE
  EXPECTED.

* IMPACTS: DRIVING ON ROUTE 31 FROM PAISLEY TO SILVER LAKE COULD 
  BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. STRONGEST WINDS 
  ARE EXPECTED ON THE RIDGELINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-141800-
/O.CON.KMFR.WI.Y.0039.000000T0000Z-101214T1800Z/
CENTRAL SISKIYOU COUNTY-
229 AM PST TUE DEC 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* TIMING: GUSTY WINDS WILL PERSIST AT LEAST THROUGH THIS MORNING.

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED.

* IMPACTS: INTERSTATE 5 FROM WEED TO YREKA WILL BE AFFECTED BY 
  GUSTY SOUTHEAST WINDS. DRIVING WILL BECOME DIFFICULT FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ030-150000-
/O.CON.KMFR.WI.Y.0039.000000T0000Z-101215T0000Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
229 AM PST TUE DEC 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: SOUTHWEST WINDS INCREASING THIS MORNING THROUGH
  AFTERNOON.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
  EXPECTED. THE STRONGEST WINDS ARE EXPECTED ON THE RIDGELINES.

* IMPACTS: HIGHWAYS 140 EAST OF BLY...HIGHWAY 97 AND HIGHWAY 31 
  WILL BE IMPACTED. DRIVING WILL BECOME DIFFICULT FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
934 
WWUS76 KMFR 142201
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
201 PM PST TUE DEC 14 2010

CAZ085-ORZ031-142315-
/O.CAN.KMFR.HW.W.0034.000000T0000Z-101215T0000Z/
MODOC COUNTY-CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...LAKEVIEW
201 PM PST TUE DEC 14 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 

$$

ORZ030-142315-
/O.CAN.KMFR.WI.Y.0039.000000T0000Z-101215T0000Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
201 PM PST TUE DEC 14 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. 

$$

STOCKTON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 13, 3:53 AM PST, 40 minutes earlier.

Area forecast discussion, Dec 13, 3:53 AM PST, 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
353 AM PST MON DEC 13 2010

.DISCUSSION...YESTERDAY WAS A MILD DAY WHERE FOG AND LOW CLOUDS WERE ABLE
TO CLEAR...WITH THREE LOCATIONS SETTING OR TYING RECORD HIGH
TEMPERATURES FOR THE DATE. KLAMATH FALLS SET A RECORD WITH A MAX
TEMPERATURE OF 55 DEGREES. MONTAGUE TIED A PREVIOUS RECORD OF 57
DEGREES AND ROSEBURG TIED A PREVIOUS RECORD OF 65 DEGREES. A TIME
SERIES OF 850MB TEMPERATURES AT VARIOUS LOCATIONS SHOWS A STEADY
COOLING TREND FROM PRESENT THROUGH AT LEAST MIDWEEK.

ONE COLD FRONT IS PASSING THROUGH THE FORECAST AREA
TONIGHT...DROPPING A HALF INCH TO AN INCH OF RAINFALL OVER
COOS...DOUGLAS...AND CURRY COUNTIES. LESSER AMOUNTS ARE BEING
RECORDED FURTHER INLAND. SNOW LEVELS ARE CURRENTLY VERY
HIGH...BETWEEN 7000 AND 8000 FEET SO LITTLE SNOW IS BEING RECORDED
ACROSS THE FORECAST AREA.

A SECOND...STRONGER COLD FRONT WILL ARRIVE AT THE OREGON COASTLINE
LATE TONIGHT AND SWING THROUGH SOUTHERN OREGON AND NORTHERN
CALIFORNIA DURING THE DAY TUESDAY. GIVEN THE STARK CONTRAST BETWEEN
THE WARM AIR MASS IN PLACE AND THE COLD AIR MASS BEHIND THIS
FRONT...IT IS NO SURPRISE THAT WIND AND HIGH ELEVATION SNOW WILL
ACCOMPANY THIS FRONTAL SYSTEM.

GUSTY WINDS WILL IMPACT THE COASTLINE TONIGHT.
CURRENT GUIDANCE SUGGESTS THAT WINDS WILL REMAIN BELOW HIGH WIND
WARNING CRITERIA...BUT GIVEN THE SIGNIFICANT ONSHORE COMPONENT TO
THE WIND...IT IS LIKELY THAT GUSTS WILL REACH 45 MPH ALONG THE COAST
FOR A BRIEF PERIOD LATE TONIGHT. WINDS WILL THEN IMPACT INTERSTATE 5
IN THE SHASTA VALLEY AS THERE SHOULD BE JUST ENOUGH SOUTHERLY
COMPONENT TO THE BOUNDARY LAYER FLOW TO PRODUCE GUSTS OF 45 MPH NEAR
WEED. THE LAST AND MOST SIGNIFICANT WIND IMPACT WILL BE EAST OF THE
CASCADES...PRIMARILY IN EASTERN MODOC AND LAKE COUNTIES...WHERE
GUSTS WILL REACH 60 MPH IN THE HIGHER TERRAIN AS POTENT H7 AND
BOUNDARY LAYER FLOW ALIGN NICELY.

SNOW POTENTIAL WITH THIS FRONT IS DEPENDENT ON SNOW LEVEL EVOLUTION
AND STRENGTH OF UPSLOPE FLOW. THE CASCADES ABOVE 4500 FEET WILL
LIKELY RECEIVE 6 TO 10 INCHES OF SNOW IN A SHORT TIME TUESDAY
MORNING INTO THE AFTERNOON. A WINTER STORM WATCH HIGHLIGHTS THIS
POTENTIAL. THERE ARE SOME MODEL DIFFERENCES REGARDING THE AMOUNT
OF SNOW THAT WILL FALL OVER THE CASCADES...AND SIGNIFICANT
SNOWFALL MAY REACH AS LOW AS 4000 FEET. MORE CERTAIN IS THE IDEA
THAT 2 TO 5 INCHES OF SNOW WILL FALL JUST EAST OF THE CASCADES
ALONG HIGHWAY 97 NEAR CHILOQUIN AND CHEMULT. IT WILL MOST LIKELY
BE A WET SNOW THAT WILL ACCUMULATE ON THE ROADS DUE TO THE
INTENSITY...AND WIND WILL BE DRIVING THE SNOW
HORIZONTALLY...MAKING FOR HAZARDOUS DRIVING CONDITIONS TUESDAY
MORNING INTO THE AFTERNOON.

A FAIRLY ILL-DEFINED PATTERN SETS UP WEDNESDAY THROUGH
THURSDAY...WITH LITTLE IN THE WAY OF PRECIPITATION AND WHAT FALLS
WILL BE FOCUSED TOWARD THE COAST AND OVER HIGH TERRAIN AREAS.
THEREFORE...POPS ARE HIGHEST IN THOSE LOCATIONS. BY FRIDAY A
SHORTWAVE IS EJECTED FROM A PERSISTENT GULF OF ALASKA UPPER
LOW...AND RESULTS IN PRECIPITATION SPREADING ACROSS THE FORECAST
AREA FRIDAY INTO SATURDAY. SNOW LEVELS WILL BE LOW...AT 3000 TO 4000
FEET...SO EXPECT MOUNTAIN SNOW AND LOW ELEVATION RAIN.

&&

.AVIATION...MOUNTAIN OBSCURATION CONTINUES TO IMPACT THE ENTIRE
FORECAST AREA IN THIS ACTIVE WEATHER PATTERN. A MIX OF IFR AND
MVFR CONDITIONS ARE LIKELY IN WESTERN VALLEYS...WITH SOME
IMPROVEMENT POSSIBLE THIS AFTERNOON. EAST SIDE TERMINALS WILL
TRANSITION FROM CURRENT VFR CONDITIONS TO IFR IN FOG THIS
MORNING...AND THEN MVFR CEILINGS ASSOCIATED WITH THE COLD FRONT
THIS AFTERNOON. A VERY STRONG COLD FRONT WILL REACH THE COAST
TONIGHT WITH GUSTY WINDS AND LOWERING FREEZING LEVELS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 AM TO 4 PM PST TUESDAY FOR
     ORZ029-030.
     WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON
     ABOVE 4500 FEET FOR ORZ027-028.
 HIGH WIND WARNING FROM 1 AM TO 4 PM PST TUESDAY FOR OR030-31.

CA...WIND ADVISORY FROM 1 AM TO 10 AM PST TUESDAY FOR CAZ081. HIGH
     WIND WARNING FROM 1 AM TO 4 PM PST TUESDAY FOR CA085.

PACIFIC COASTAL WATERS...HAZARDOUS SEAS WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY
     NIGHT FOR PZZ350-356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST EARLY
     THIS MORNING FOR PZZ350-356-370-376.
     GALE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR PZZ370.
     HAZARDOUS SEAS WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
     FOR PZZ370.

SK

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 4:33 AM PSTHigh Wind WarningMFRModoc33 hr
Dec 13, 4:06 AM PSTWinter Weather AdvisoryMFRKlamath, Lake34 hr
Dec 13, 1:57 PM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath24 hr
Dec 13, 2:59 PM PSTGale WarningMFR13 hr
Dec 13, 2:59 PM PSTHazardous Seas WarningMFR37 hr
Dec 13, 2:59 PM PSTSmall Craft Advisory for WindsMFR34 hr
Dec 13, 2:59 PM PSTSmall Craft Advisory for Hazardous SeasMFR13 hr

Nearby

Wind Advisories in Oregon, 2010Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.